MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR051502A
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Activation Failure (3270)
Health Effect - Clinical Codes Occlusion (1984); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore by the doctor: the patient presented with total occlusion of the sfa.According to the doctor, the deployment line broke after the gore® viabahn® endoprosthesis (viabahn) was 80 percent deployed.The physician then performed a popliteal stick and access.This allowed access for a guide wire and pta balloon to be placed in the partially deployed viabahn.The pta balloon was inflated within the viabahn, successfully deploying the viabahn.It was reported that the patient is doing well.
 
Additional Manufacturer Narrative
A2 - patient's dob was entered.A3 - patients sex entered.A4 - patient's weight was entered.B7 - updated preexisting medical conditions.G5 - otc product - selected 'no'.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8895455
Report Number2017233-2019-00647
Device Sequence Number1561659
Product Code PFV
UDI-Device Identifier00733132623921
UDI-Public00733132623921
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Catalogue NumberVBJR051502A
Device Lot Number20739389
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight104